[MOL] side effects of colon cancer treatment and alcohol [01451] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] side effects of colon cancer treatment and alcohol



Hi!
Does anyone know the side effects of colon treatment chemo?
My dad is going on his fourth month of chemo treatment for colon
cancer.  He was told he would not have hair loss and probably no
nausia.  He has lost a lot of hair and does have nausia, skin problems -
feet, and diarhea.  So he wasn't expecting these side effects to happen
and now they have.  So he feels confused with what the side effects
should be.  Secondly, he has been drinking hard liquor drinks on his 3rd
and 4th week.  (he has 1 week chemo and 3 weeks off).  Is it ok to be
drinking alcohol and how much is ok? Does it matter if it's hard liquor
or wine?

Thank you
Sue

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------